BENYLIN® Night for Children

  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getAggregateRating, 4.3ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;
BENYLIN Night For Children cough syrup, bubble gum flavour, 100mL.

CHILDREN
ages 6-11 yrs

TRUSTED AND EFFECTIVE RELIEF FOR CHILDREN.

BENYLIN® For Children Cough NIGHT is a great tasting solution specially formulated to help control your kids’ cough so your child can sleep. 

Effective relief of:
  • dry cough
  • sneezing
  • runny nose

so your child can rest

FAST SYMPTOM RELIEF
Dye & Alcohol Free

Bubble gum flavour, packaged in bottles of 100 mL.

DIRECTIONS OF USE

DIN: 02248858

Directions  

  • Do not exceed the single and maximum daily dose. Overdose may result in serious harm.

Children (6 to under 12 years):

  • Shake well before using  
  • Use only the enclosed dosage cup designed for use with this product. Do not use any other dosing device  
  • Give 10 mL (2 tsp.) every 4 hours, as needed  
  • Do not give more than 6 doses (60 mL) in 24 hours.

Uses  

  • Temporarily relieves 
    • dry cough 
    • sneezing and/or runny nose (sniffles) due to common cold

Warnings
Do not use

  • with an orally ingested or topically applied product that also contains diphenhydramine 
  • with other cough/cold medications since harm may occur, unless recommended by a doctor  
  • if your child is allergic to any of the ingredients
  • this product in children under 6 years of age.

Ask a doctor or pharmacist before use if you have a child that 

  • has
    • glaucoma
    • difficulty in urination
    • persistent cough as occurs with asthma
    • cough with excessive phlegm
    • breathing problem such as emphysema or chronic bronchitis  
  • takes any other medication including sedatives or tranquilizers.

When using this product 

  • marked drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness 
  • do not use when child is engaged in activities requiring mental alertness.

Stop use and ask a doctor if 

  • new symptoms appear, symptoms worsen or last for more than 7 days  
  • are accompanied by a high fever (>38°C), or the production of thick yellow/green phlegm  
  • allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

Keep out of reach of children. In case of overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. 

Other information 

  • Read the complete carton and label before use and follow all directions  
  • Do not use if band on cap is broken or missing  
  • Child resistant package
  • Store at 15 to 30°C.
INGREDIENTS
  Active ingredients (in each 5 mL or 1 teaspoonful (tsp.)) Purposes
  Diphenhydramine Hydrochloride 6.25 mg Cough Suppressant, Antihistamine

Inactive ingredients 
Carboxymethylcellulose sodium, citric acid, flavours, glycerin, sodium benzoate, sodium citrate, sodium saccharin, sorbitol, water.